Commenced in January 2007
Paper Count: 31105
A Sandwich-type Theorem with Applications to Univalent Functions
Abstract:In the present paper, we obtain a sandwich-type theorem. As applications of our main result, we discuss the univalence and starlikeness of analytic functions in terms of certain differential subordinations and differential inequalities.
Digital Object Identifier (DOI): doi.org/10.5281/zenodo.1330121Procedia APA BibTeX Chicago EndNote Harvard JSON MLA RIS XML ISO 690 PDF Downloads 971
 S. S. Miller and P. T. Mocanu, Differential subordination and Univalent functions, Michigan Math. J. 28(1981), 157-171.
 S. S. Miller and P. T. Mocanu, Differential Suordinations : Theory and Applications, Series on monographs and textbooks in pure and applied mathematics (No.225), Marcel Dekker, New York and Basel, 2000.
 S. S. Miller and P. T. Mocanu, Subordinants of differential superordinations, Complex Variables, 48(10)(2003), 815-826.
 K. Noshiro, On the theory of schlicht functions, J. Fac. Sci., Hokkaido Univ., 2(1934-35), 129-155.
 M. Obradovic, S. Ponnusamy, V. Singh and P. Vasundhra, Differential Inequalities and Criteria for Starlike and Univalent Functions, Rocky Mountain J. Math., 36(1)(2006), 303-317.
 Ch. Pommerenke, Univalent Functions, Vanderhoeck and Ruprecht, G┬¿otingen, 1975.
 S. E. Warchawski, On the higher derivatives at the boundary in conformal mappings, Trans. Amer. Math. Soc., 38(1935), 310-340.